# SDR 03267691

- Difficulty date: September 24, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N691BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7740
- Aircraft time: 1,479 hours, 1,307 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE FORWARD OVERWING EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE EMERGENCY LIGHT BULB.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE
